... Never abused but was opioid dependent for 6 years. Anyone experience this?
I am not sure what to tell you to do about the headache, but methacarbomal is usually rx'ed for stomach issues during withdrawal. You do have opiate receptors in the stomach as well as in the brain, and that may be them simply trying to stimulate the brain to restart it's natural pain relieving system by acting up and sending a signal. Clonidine is a blood pressure medication that is often also prescribed for withdrawal. If you can get your doctor to rx either or both, you may get to feeling better. Walking for exercise ( if you are physically able) will help get the brain rebooted, it produces endorphins that make you feel better mentally and physically, and it helps regulate eat-sleep-wake cycles, that get askew after ceasing an opiate or opiate replacement. A low dose antidepressant sometimes helps as well, talk to your doctor to get some help with this. imodium, that you can get over the counter, may help, if it is not, try the methocarbamol.
i never had headaches 34 days into a detox, but I can attest to the loose stools. Took my digestive system quite a while to get used to being "clean". After years of the same hard as bricks poop, anyones guts will go berserk for a minute.
Usually, eating alot of cheese and yogurt helped me. Also using weight gainers between meals helped, as it takes me a while to get a normal appetite back.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Aug 2009 • 1 answer
Updated 16 May 2012 • 4 answers
Updated 6 Feb 2017 • 3 answers
Updated 4 Jun 2017 • 1 answer
Updated 9 Feb 2014 • 3 answers